# SDR HALA2022033100084

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 25,348 hours, 3,995 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL OUTR TK INLET VLV1 (500QU1) FAULT // REMOVED AND REPLACE INLET VALVE 1 ACT. PER AMM 28-25-57-400-801-A. OPS CHK OK  ACTUATOR, SINGL OFF 43-2826-9-0001 S/N 53084 ON 43-2826-9-0002 S/N 40125
